×

Yields of infinite trees. (English) Zbl 0554.68051

Trees in algebra and programming, 9th Colloq., Bordeaux/France 1984, 299-311 (1984).
[For the entire collection see Zbl 0538.00024.]
We introduce yields of infinite trees. Trees are provided with usual syntactic order, words with a new order that canonically makes concatenation continuous. ”Yield” operation is continuous. Our main result consists in the decidability of yield’s equality for infinite regular trees.

MSC:

68Q45 Formal languages and automata

Citations:

Zbl 0538.00024